| Model Number |
6290 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator showed a yellow call doctor icon (ycd).The patient smelled something burning.There were no storms or power outages reported.The patient unplugs the communicator.A boston scientific company representative opted to replace the communicator.The communicator is no longer in service.No adverse patient effects were reported.